MathSciNet Relay Station
MathSciNet bibliographic data
MR2956202 47J25 (47H10 49J40)
Wang, Shenghua; Marino, Giuseppe; Liou, Yeong-Cheng Strong convergence theorems for variational inequality, equilibrium and fixed point problems with applications. J. Global Optim. 54 (2012), no. 1, 155–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement